# SDR AWXA200600746

- Difficulty date: December 20, 2002
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Part number: 112N70092
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY WAS "RT WING NR 2 ENGINE PYLON UPPER LINK, FRONT SPAR ATTACH O/B LUG BUSHING IS MIGRATED O/B LUG I/B BUSHING APPROX .040"".  MAINTENANCE PLACED ITEM ON MONITOR TO BE REINSPECTED EVERY 3000 CYCLES AND TO TERMINATE IN 12,000 CYCLES IAW AWA ER 19-5449-99349-BA1.  MONITOR WAS CLEARED ON 26APR06 (TT 61692, TC 23571) IN GYR.  MAINTENANCE REMOVED AND REPLACED THE UPPER LINK, OUTBOARD LUG, INBOARD LUG BUSHING IAW AWA EO 54-40-10.
